# SDR AALA20070029

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 8168
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T1845/06JAN - AFTER TAKEOFF AT FLAP RETRACTION BOTH RUDDER TRAVEL SYSTEMS ONE AND TWO FAULTED.  RESET AND FAULTED AGAIN.  LANDED MIA WITHOUT INCIDENT.  REPLACED THE VARIABLE STOP TRANSDUCER UNIT AND THE VARIABLE STOP ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
